Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 453-458
http://dx.doi.org/10.1155/S0161171298000623

Equicontinuity of iterates of circle maps

Department of Mathematics, University of Florida, Crainesville 32611, FL, USA

Received 6 September 1994

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Antonios Valaristos, “Equicontinuity of iterates of circle maps,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 453-458, 1998. https://doi.org/10.1155/S0161171298000623.